# SDR DALA2016053104231

- Difficulty date: May 28, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 60,241 hours, 25,845 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING ON RT WING FUEL TANK LOWER SKIN TOP SURFACE AT CUTOUT FOR ACCESS 631BB, INBD END AREA. ACCOMPLISHED ERA 547298-14, REV ORIGINAL ON RT WING FUEL TANK LOWER SKIN TOP SURFACE AT CUTOUT FOR ACCESS 631BB, INBD END AREA PERMANENT REPAIR ACCOMPLISHED.
